# SDR HALA2012060500158

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 17,888 hours, 43,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: EN131
- Part serial: 13219
- Condition: Making Metal
- Location: Left
- Part time: 14,322 hours, 34,643 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT ENGINE HIGH VIBRATION, 6. METAL FOUND IN TAILPIPE.  OPEN
